# SDR UPS96821201

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Frame
- Part number: 56150402
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  HEAVY CORROSION ON BULKHEAD FRAME FS 980 LONGERON 25R, AND A 3 INCH LONG CRACK BETWEEN LONGERONS 23R-24R.  REPAIRED PER UPS EO.
